# SDR COMA0260304

- Difficulty date: May 7, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 20,055 hours, 19,407 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Part number: 428853
- Part serial: 521
- Condition: Malfunctioned
- Location: Avionics
- Part time: 4,472 hours, 4,488 cycles
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLIGHT 5527 ANTI SKID MESSAGE DURING T/O.REPALCED ANTI-SKID CONTROL.
